Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I am suffering from Hair fall and I am taking Dr Batra's Homiopathi medicine.

I am suffering from Hair fall since 1 1/2 year. I am taking Dr Batra s Homiopathi medicine. Still hair fall is there and while doing head bath i obsereved huge hair fall.
Asked On : Thu, 14 Jan 2010
Answers:  5 Views:  736
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response

use coconut oils with shoe flower and curry leaves extracts in it. Wash hair well, dont leave shampoo and chemical conditioner to stay in hair for long time it will cause more hairfall.

Answered: Mon, 18 Jan 2010
  Anonymous's Response

Dont believe in a good high protien diet, take lots of dairy products, use homemade hair packs..they are known to help in this.

Answered: Thu, 14 Jan 2010
  User's Response
Thwe main cause for hairfall is dandruff in you have problem of dandruff also, if yes, then yu have to treat this first and then your hair fall wil stop.

Answered: Mon, 18 Jan 2010
  User's Response

See a trichologist. he wil tel you what is pattern of hairfall. Sometimes it is heriditary.

Answered: Mon, 18 Jan 2010
  User's Response

May be you are allergic to chemical shampoos and other things..Use herbal products and see..also use soft water to wash hair..hard water causes damage to hair..
Answered: Mon, 18 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor